MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 9765
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient /family was the initial reporter, so personal information was not entered.Product code was not provided.
 
Event or Problem Description
The customer stated some of his blood glucose readings were not stored in the memory of the contour next one.No adverse event was alleged.The customer was advised to return the meter for evaluation.A new meter was sent to him.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7773931
Report Number1826988-2018-00169
Device Sequence Number13706160
Product Code NBW
UDI-Device Identifier00301939765016
UDI-Public00301939765016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1